Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: May be Reboxetine-related... jay

Posted by NikkiT2 on October 21, 2003, at 22:51:43

In reply to May be Reboxetine-related... NikkiT2, posted by jay on October 21, 2003, at 18:33:34

Hi Jay,

this has been going on for 3 weeks longer than I have been on reboxetine though.. Thats why I am sure its not med related.

And theres no more meds for me to try now.. reboxetine is my last chance!

Thanks though

Nikki


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:NikkiT2 thread:271387
URL: http://www.dr-bob.org/babble/20031021/msgs/271680.html